# SDR WWQA20060001

- Difficulty date: December 11, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N604ME
- Make and model: Cndair CL6002B16
- Aircraft serial: 5112
- Aircraft time: 4,969 hours, 2,697 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 840534
- Part serial: F61164
- Condition: Out Of Position
- Location: Nlg
- Part time: 75 hours, 38 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT DEPARTED FROM OAKLAND, AFTER TAKEOFF THE NOSE LANDING GEAR WOULD NOT RETRACT.  LANDED THE AIRCRAFT BACK IN OAKLAND.  UPON FURTHER INVESTIGATION FOUND THAT THE NLG CENTERING PROX SWITCH WAS NOT WITHIN PROXIMITY.  FOUND THAT THE CAUSE OF THIS WAS FROM THE STRAP USED WHEN TOWING THE AIRCRAFT WITH A ELECTRO TUG WAS WRAPPED AROUND THE PROX SWITCH AND PULLED IT OUT OF PROXIMITY ENOUGH TO CAUSE THE NLG NOT TO RETRACK.
